# SDR YENA201703030146

- Difficulty date: March 3, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000090
- Aircraft time: 27,256 hours, 17,053 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Module
- Part number: 70253651901
- Part serial: 04080911
- Condition: Failed
- Location: Smoke Detection
- Part time: 25,597 hours, 16,055 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT 500 FT,  CREW RECEIVED AN EICAS MESSAGE FOR FWD CARGO SMOKE. CARGO FIRE BOTTLE WAS ARMED THEN FIRED. CREW INITIATED AIR TURN BACK TO DEPARTURE, AND LANDED UNEVENTFULLY.  R & R ALL FWD CARGO SMOKE DETECTORS PER AMM 26-15-01. ALL OPS TEST NORMAL.
